Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Suffering with elevated liver enzymes, ultrasound should mild hepatomegaly. What treatment should be taken?

sir i am 22year old boy ,,i am suffering from elevated liver enzymes sgot , sgpt . my current state of these enzymes are 104 and 138 respectively..i had a sono grapy lastweek ,mild hepatomegaly was also diagnosed in sonography...and my sgot and sgpt lies between 110 to 90 and 160 to 140 respectively fro last 4months... sir plz give a correct advise for curing this...hope for positive ans soon....... my imail id is YYYY@YYYY
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response

Thanks for posting your query.

There may be viral hepatitis in you. I am not sure if you have got your HbsAg test done. If not, please get it done.

The values of SGOT and SGPT are not significant unless they are increased to more than threefold the normal range.

However, there is mild hepatomegaly too. Get a complete liver function test done and urine routine as well.

The treatment will depend on the underlying cause.

Hope this helps.

Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor